# SDR HEEA079533

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: T/R Hub
- Part time: 6,092 hours
- Component: Hub
- Component part number: 212011701101FM1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB HAS WORN FEATHERING BEARINGS. REPLACED WITH SERVICEABLE PART.
